Alert archive / Oregon / Gale Warnings in 2012
Gale Warning 7, NWS Medford, OR
NWS Medford, OR issued this gale warning at Jan 21, 2012, 2:58 AM PST. It took effect at Jan 22, 2012, 1:00 AM PST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 21, 2012, 2:58 AM PST (10:58 UTC)
- In effect from
- Jan 22, 2012, 1:00 AM PST
- Expired
- Jan 22, 2012, 8:00 AM PST
- In force
- 7 hr
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
459 WHUS76 KMFR 211058 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 258 AM PST SAT JAN 21 2012 PZZ350-356-370-376-220000- /O.NEW.KMFR.SI.Y.0007.120121T1058Z-120122T0000Z/ /O.CON.KMFR.SE.W.0005.000000T0000Z-120123T1800Z/ /O.UPG.KMFR.SR.A.0002.120122T1500Z-120123T0300Z/ /O.NEW.KMFR.SR.W.0003.120122T1800Z-120123T0300Z/ /O.NEW.KMFR.GL.W.0007.120122T0900Z-120122T1800Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 258 AM PST SAT JAN 21 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST MONDAY... ...GALE WARNING IN EFFECT FROM 1 AM TO 10 AM PST SUNDAY... ...STORM WARNING IN EFFECT FROM 10 AM TO 7 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM PST SUNDAY. A STORM WARNING HAS ALSO BEEN ISSUED. THIS STORM WARNING IS IN EFFECT FROM 10 AM TO 7 PM PST SUNDAY. IN ADDITION...A SMALL CRAFT ADVISORY FOR WINDS HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. THE STORM WATCH IS NO LONGER IN EFFECT. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST MONDAY. * SEAS: WEST SWELL DOMINATED SEAS 16 TO 2O FEET WITH DOMINANT PERIOD OF 13 SECONDS WILL BECOME A VERY CHAOTIC MIX OF WEST SWELL AND VERY STEEP AND HIGH WIND WAVES SUNDAY. SEAS WILL INCREASE TO 25 TO 30 FEET WITH OCCASIONAL 40 TO 45 FOOT SETS LATE SUNDAY MORNING INTO SUNDAY AFTERNOON. WEST SWELL DOMINATED SEAS MOVE IN BEHIND THE FRONT SUNDAY EVENING...DECREASING TO SMALL CRAFT ADVISORY MONDAY AFTERNOON. * WINDS: WEST WINDS 25 TO 30 KT WILL DECREASE LATE THIS AFTERNOON BELOW SMALL CRAFT ADVISORY. WINDS WILL INCREASE LATE SATURDAY NIGHT TO SOUTH GALES 35 TO 40 KT...INCREASING TO STORM FORCE WINDS 50 TO 55 KT MID SUNDAY MORNING INTO SUNDAY EVENING BEFORE DECREASING TO GALE STRENGTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SVEN HTTP://WWW.WEATHER.GOV/MEDFORD
2 follow-up statements
838 WHUS76 KMFR 212239 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 239 PM PST SAT JAN 21 2012 PZZ350-356-370-376-221145- /O.CAN.KMFR.SI.Y.0007.000000T0000Z-120122T0000Z/ /O.CON.KMFR.SE.W.0005.000000T0000Z-120123T1800Z/ /O.CON.KMFR.GL.W.0007.120122T0900Z-120122T1800Z/ /O.EXT.KMFR.SR.W.0003.120122T1800Z-120123T0000Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 239 PM PST SAT JAN 21 2012 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM PST SUNDAY... ...STORM WARNING NOW IN EFFECT FROM 10 AM TO 4 PM PST SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE SMALL CRAFT ADVISORY FOR WINDS. THE STORM WARNING IS NOW IN EFFECT FROM 10 AM TO 4 PM PST SUNDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST MONDAY. A GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM PST SUNDAY. * SEAS: WEST SWELL DOMINATED SEAS 16 TO 20 FEET WITH DOMINANT PERIOD OF 14 SECONDS WILL BECOME A VERY CHAOTIC MIX OF WEST SWELL AND VERY STEEP AND HIGH WIND WAVES SUNDAY. SEAS WILL INCREASE TO 25 TO 30 FEET WITH OCCASIONAL 40 TO 45 FOOT SETS LATE SUNDAY MORNING INTO SUNDAY AFTERNOON. WEST SWELL DOMINATED SEAS MOVE IN BEHIND THE FRONT SUNDAY EVENING...DECREASING TO SMALL CRAFT ADVISORY MONDAY AFTERNOON. * WINDS: WEST WINDS HAVE DECREASED TO 15 TO 20 KT WITH GUSTS TO NEAR 30 KT...BELOW SMALL CRAFT ADVISORY. WINDS WILL INCREASE LATE TONIGHT TO SOUTH GALES 35 TO 40 KT...INCREASING TO STORM FORCE WINDS 50 TO 55 KT WITH GUSTS TO 70 KT MID SUNDAY MORNING INTO SUNDAY EVENING BEFORE DECREASING TO GALE STRENGTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ SK HTTP://WWW.WEATHER.GOV/MEDFORD
829 WHUS76 KMFR 221056 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 256 AM PST SUN JAN 22 2012 PZZ350-356-370-376-230000- /O.EXT.KMFR.GL.W.0007.000000T0000Z-120122T1600Z/ /O.EXT.KMFR.SE.W.0005.000000T0000Z-120124T0000Z/ /O.EXT.KMFR.SR.W.0003.120122T1600Z-120123T0000Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 256 AM PST SUN JAN 22 2012 ...GALE WARNING NOW IN EFFECT UNTIL 8 AM PST THIS MORNING... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 4 PM PST MONDAY... ...STORM WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO 4 PM PST THIS AFTERNOON... THE GALE WARNING IS NOW IN EFFECT UNTIL 8 AM PST THIS MORNING. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 4 PM PST MONDAY. THE STORM WARNING IS NOW IN EFFECT FROM 8 AM THIS MORNING TO 4 PM PST THIS AFTERNOON. * SEAS: WEST SWELL DOMINATED SEAS 16 TO 20 FEET WITH DOMINANT PERIOD OF 14 SECONDS WILL BECOME A VERY CHAOTIC MIX OF WEST SWELL AND VERY STEEP AND HIGH WIND WAVES SUNDAY. SEAS WILL INCREASE TO 25 TO 30 FEET WITH OCCASIONAL 40 TO 45 FOOT SETS LATE SUNDAY MORNING INTO SUNDAY AFTERNOON. WEST SWELL DOMINATED SEAS MOVE IN BEHIND THE FRONT SUNDAY EVENING... DECREASING TO SMALL CRAFT ADVISORY MONDAY AFTERNOON. * WINDS: SOUTH GALES 35 TO 40 KT...INCREASING TO STORM FORCE WINDS 45 TO 55 KT WITH OCCASIONAL GUSTS TO NEAR 70 KT MID MORNING INTO LATE AFTERNOON BEFORE DECREASING TO GALE STRENGTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Jan 20, 9:20 PM PST, 5 hours 38 minutes earlier.
Area forecast discussion, Jan 20, 9:20 PM PST, 5 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
920 PM PST FRI JAN 20 2012
.DISCUSSION...BANDS OF MODERATE TO HEAVY RAIN MOVED THROUGH
SOUTHWEST OREGON EARLIER AND HAVE NOW MOVED PAST KLAMATH FALLS.
LOCALIZED FLOODING WAS REPORTED IN THE ILLINOIS VALLEY AND KLAMATH
FALLS AREAS. EXPECT THE BAND TO MOVE INTO MODOC COUNTY AROUND
MIDNIGHT. SNOW LEVEL HAS RISEN TO 5500 FEET FOR SOUTHWEST OREGON
AND FAR WESTERN SISKIYOU COUNTY BUT STAYING AROUND THE VALLEY
FLOOR ELSEWHERE.
EXPECT LIGHT PRECIPITATION TO CONTINUE OVERNIGHT AND LIGHTEN A BIT
SATURDAY AND SATURDAY NIGHT. HOWEVER THE LATEST MODEL RUNS ARE
STILL CONSISTENT AT BRINGING ANOTHER STRONG LOW PRESSURE TOWARD
NORTHERN OREGON WATERS. PRESSURE GRADIENTS WITH THIS NEXT SYSTEM
APPEARS NOT TO BE AS STRONG AS THE LAST SYSTEM...BUT WILL STILL BE
STRONG ENOUGH TO GENERATE DAMAGING WINDS AT THE COAST AND SOUTH GALES
IN THE COASTAL WATERS. OREGON HIGHWAY 31 BETWEEN PAISLEY AND
SUMMER LAKE WILL LIKE SEE ANOTHER ROUND OF DAMAGING CROSS WINDS.
WINDS ARE EXPECTED TO PICK UP IN THE SHASTA VALLEY AND SOUTHERN
JACKSON COUNTY BUT SPEED SHOULD BE IN THE ADVISORY RANGE.
WILL LET THE SMALL STREAM FLOOD ADVISORY IN KLAMATH COUNTY EXPIRE
AT 9:30 AS BANDS OF HEAVY RAIN HAS MOVED EAST. THE COQUILLE RIVER
AT COQUILLE REMAINS STEADY ABOVE FLOOD STAGE AND WILL BE SLOW TO
RECEDE SATURDAY. CURRENT FORECAST BRINGS THE STAGE BELOW FLOOD
SUNDAY MORNING.
&&
.AVIATION...VFR CONDITIONS EXIST AT MOST AIRFIELDS AT THIS TIME. THE
EXCEPTIONS ARE IN SOUTHWEST UPSLOPE AREAS SUCH AS THE CURRY COAST
AND SISKIYOU COUNTY. MOUNTAINS ARE ALSO OBSCURED. A STRONG FRONTAL
BAND WILL CONTINUE TO MOVE THROUGH THE AREA WITH SHOWERS OVERNIGHT.
CEILING CATEGORIES ARE LIKELY TO DROP ONE TO TWO CATEGORY
OVERNIGHT WITH THE SHOWERS. IF THERE ARE BREAKS IN CLOUDS, KMFR
AND KRBG COULD COME BELOW MVFR BRIEFLY AROUND DAY BREAK.
&&
.PREV DISCUSSION... /ISSUED 358 PM PST FRI JAN 20 2012/
DISCUSSION...
ANOTHER BUSY DAY WITH YET ANOTHER STRONG AND WET FRONTAL SYSTEM
MOVING ACROSS THE AREA AT THIS TIME. CURRENT HEADLINES APPEAR TO
BE ON TRACK. THE MOST CHALLENGING PARTS OF THE FORECAST TODAY ARE
PRECIPITATION AMOUNTS AND SNOW LEVELS. MOUNT SHASTA CITY HAS
CHANGED BACK TO SNOW AFTER BEING RAIN MOST OF THE DAY...WHILE
SNOWMAN'S SUMMIT ON HIGHWAY 89 HAS BEEN HEAVY WET SNOW ALL
AFTERNOON. MODELS INDICATE A WARM SECTOR PUSHING IN FROM THE
SOUTHWEST WHICH HAS PUSHED THE FREEZING LEVEL TO 7000 FEET ON THE
MEDFORD AFTERNOON SOUNDING. EXPECT SOME AREAS WILL SEE RAIN UP
ABOUT 6000 FEET BEFORE SNOW LEVELS RAPIDLY FALL LATE THIS EVENING
THROUGH SATURDAY. THE HEAVIEST PRECIPITATION WILL OCCUR THIS
EVENING...TURNING SHOWERY OVERNIGHT. DUE TO FALLING SNOW LEVELS
INTO AREAS WHERE THERE WILL BE MORE IMPACT ON ROADWAYS SOME OF THE
SNOW HEADLINES HAVE BEEN EXTENDED INTO SATURDAY DESPITE LIGHT
AMOUNTS EXPECTED THEN.
SOME HIGH WIND AND WINTER STORM WATCHES HAVE BEEN ISSUED FOR THE
NEXT STORM SUNDAY INTO SUNDAY NIGHT AS THIS STORM SYSTEM IS
LOOKING TO BE QUITE SIGNIFICANT FOR COASTAL AREAS AND SISKIYOU
COUNTY. IT WILL BE WINDY MOST AREAS AS WELL...AND SNOW LEVELS LOOK
TO BE NEAR 2500 FEET.
AFTER SNOW SHOWERS ON MONDAY IT LOOKS AS IF THE STORM TRACK WILL
SHIFT MOSTLY NORTHWEST TO THE COAST AND UMPQUA AND POINTS
NORTHWARD FOR TUESDAY THROUGH THURSDAY. THESE STORMS ARE WEAKER
THAN THE LAST FEW AND THE CURRENT ONE AND THE ONE LATER THIS
WEEKEND. EXPECT COLD AIR TO RETURN NEXT FRIDAY INTO NEXT WEEKEND
WITH A COOL AND POSSIBLY SHOWERY LA NINA PATTERN THE MOST LIKELY
RESULT.
AVIATION...
VFR CONDITIONS EXIST AT MOST AIRFIELDS AT THIS TIME. THE
EXCEPTIONS ARE IN SOUTHWEST UPSLOPE AREAS SUCH AS THE CURRY COAST
AND SISKIYOU COUNTY. MOUNTAINS ARE ALSO OBSCURED. A STRONG FRONTAL
BAND IS MOVING THROUGH THE AREA NOW AND WILL CONTINUE TO DO SO
THIS EVENING BEFORE PRECIPITATION BECOMES SHOWERY. CEILING
CATEGORIES ARE LIKELY TO DROP ONE TO TWO CATEGORY OVERNIGHT WITH
THE SHOWERS.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 10 AM PST SATURDAY ABOVE 5500 FEET
FOR ORZ030-031.
HIGH WIND WARNING UNTIL 10 PM PST THIS EVENING FOR ORZ031.
HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
ORZ031.
HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
ORZ021-022.
HIGH SURF WARNING FROM MIDNIGHT TONIGHT TO 4 AM PST SUNDAY FOR
ORZ021-022.
WINTER WEATHER ADVISORY UNTIL 10 AM PST SATURDAY ABOVE 4000 FEET
FOR ORZ027-028.
WINTER STORM WARNING UNTIL 10 AM PST SATURDAY ABOVE 5000 FEET
FOR ORZ027-028.
WIND ADVISORY UNTIL 9 PM PST THIS EVENING FOR ORZ026.
CA...WINTER WEATHER ADVISORY UNTIL 10 AM PST SATURDAY ABOVE 5500 FEET
FOR CAZ085.
WINTER STORM WARNING UNTIL 4 PM PST SATURDAY ABOVE 3500 FEET FOR
CAZ080.
WINTER STORM WATCH FROM LATE SATURDAY NIGHT THROUGH LATE SUNDAY
NIGHT ABOVE 2500 FEET FOR CAZ080.
WINTER STORM WARNING UNTIL 4 PM PST SATURDAY ABOVE 3500 FEET FOR
CAZ082.
WINTER STORM WATCH FROM LATE SATURDAY NIGHT THROUGH LATE SUNDAY
NIGHT FOR CAZ082-083.
WIND ADVISORY UNTIL 10 PM PST THIS EVENING FOR CAZ081.
WINTER STORM WARNING UNTIL 4 PM PST SATURDAY FOR CAZ083.
PZ...STORM WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
PZZ350-356-370-376.
GALE WARNING UNTIL 1 AM PST SATURDAY FOR PZZ350-356-370-376.
HAZARDOUS SEAS WARNING UNTIL 10 AM PST MONDAY FOR
PZZ350-356-370-376.
08/99/99Hazardous weather outlook, Jan 20, 4:11 PM PST, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 411 PM PST FRI JAN 20 2012 PZZ350-356-370-376-220015- COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 411 PM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PACIFIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT SRORM WARNING IN EFFECT UNTIL 7 PM PST. SEE COASTAL WATERS FORECAST FOR DEATILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. SEE COASTAL WATERS FORECAST FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ021-220015- SOUTH CENTRAL OREGON COAST- 411 PM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST. SEE WEATHER MESSAGE FOR DETAILS. FLOOD WARNING CONTINUES FOR THE COQUILLE RIVER AT COQUILLE. SEE FLOOD STATEMENT FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. SEE WEATHER MESSAGE FOR DETAILS. FLOOD WARNING FOR THE COQUILLE RIVER AT COQUILLE CONTINUES. HIGH SURF WARNING IN EFFCT FROM EARLY SATURDAY MORNING THROUGH EARLY SUNDAY MORNING. SEE COASTAL HAZARD MESSAGE FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ022-220015- CURRY COUNTY COAST- 411 PM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT HIGH WIND WARNING IN EFFECT UNTIL 7 PM PST. SEE WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HIGH WIND WATCH IN EFFCET FROM SUNDAY MORNING THROUGH SUNDAY EVENING. SEE WEATHER MESSAGE FOR DETAILS. HIGH SURF WARNING IN EFFECT FROM EARLY SATURDAY MORNING THROUGH EARLY SUNDAY MORNING. SEE COASTAL HAZARD MESSAGE FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ026-220015- JACKSON COUNTY- 411 PM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT WIND ADVISORY REMAINS IN EFFECT THROUGH 7 PM PST. SEE WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ081-220015- CENTRAL SISKIYOU COUNTY- 411 PM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT WIND ADVISORY REMAINS IN EFFECT THROUGH 10 PM PST. SEE WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ027-028-220015- SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- 411 PM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT WINTER STORM WARNING IN EFFECT ABOVE 5000 FEET. WINTER WEATHER ADVISORY IN EFFECT ABOVE 4000 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER STORM WARNING AND WINTER WEATHER ADVISORY CONTINUES TO 10 AM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ029-030-220015- KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- 411 PM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT WINTER WEATHER ADVISORY IN EFFECT ABOVE 5500 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER WEATHER ADVISORY CONTINUES TO 10 AM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ080-ORZ031-220015- WESTERN SISKIYOU COUNTY-CENTRAL AND EASTERN LAKE COUNTY- 411 PM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTH CENTRAL OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST. SEE WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THRIYGH SUNDAY EVENING. SEE WEATHER MESSAGE FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ082-083-220015- SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 411 PM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT WINTER STORM WARNING IN EFFECT ABOVE 3500 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER STORM WARNING CONTINUES TO 4 PM PST SATURDAY. WINTER STORM WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH LATE SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ085-220015- MODOC COUNTY- 411 PM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT WINTER WEATHER ADVISORY ABOVE 5500 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER WEATHER ADVISORY CONTINUES TO 10 AM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GLASER
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 5:35 PM PST | Areal Flood Advisory | MFR | Josephine | 3 hr |
| Jan 20, 6:49 PM PST | Areal Flood Advisory | MFR | Klamath | 3 hr |
| Jan 20, 6:53 PM PST | Gale Warning | MFR | 6 hr | |
| Jan 21, 2:58 AM PST | Small Craft Advisory for Winds | MFR | 12 hr | |
| Jan 21, 2:58 AM PST | Storm Warning | MFR | 36 hr | |
| Jan 21, 7:35 AM PST | River Flood Watch | MFR | Coos, Curry, Douglas | 11 hr |
| Jan 21, 9:07 AM PST | High Surf Advisory | MFR | Coos, Curry, Douglas | 25 hr |
| Jan 21, 3:28 PM PST | Winter Storm Warning | MFR | Douglas, Jackson, Josephine, Klamath | 38 hr |
| Jan 21, 3:42 PM PST | High Wind Warning | MFR | Coos, Curry, Douglas, Lake | 30 hr |
| Jan 21, 3:42 PM PST | Wind Advisory | MFR | Jackson | 30 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.